# SDR SCNA98727

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND BETWEEN STATIONS 1090 AND 1110 RBL 5 ON CABIN FLOOR SUPPORT ANGLE.  REMOVED CORROSION FROM SUPPORT ANGLE IAW B727 SRM 511001.  CORROSION FOUND TO BE OUT LIMITS IAW B727 SRM 531001.  FABRICATED PART FROM 44871, 7075 T6511.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW SRM B727 513002.
